# SDR YYFA20140321001

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 44,727 hours, 30,983 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD HANDSET LOUD SQUEAL FEEDBACK WHEN ATTEMPTING TO ANSWER IN FLIGHT, DOES NOT OCCUR ON THE GND.
